# SDR DXTA2010041204064

- Difficulty date: April 10, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N317QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800160
- Aircraft time: 2,378 hours, 1,520 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coupling
- Condition: Unsecure
- Location: Coaleser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

ON CLIMBOUT, "CABIN ALT" LIGHT ILLUMINATED. ACFT WAS 25,000 FT.; PAX O2 MASKS WERE DEPLOYED. CABIN ALT MAINTAINED 9,500' UNTIL DESCENT BELOW 10K'.  DURING THE INSP OF THE PRESSURIZATION SYS DUCTING WE FOUND THE EXIT COUPLING ON THE COALESER SOCK CAN HAD BECOME DETACHED. RESECURED ACM WATER SEPERATOR EXIT DUCTING AND COUPLING IAW MM 21-21-00. PERFORMED: AUTO EMERGANCY PRESS SYS FUNCTIONAL CHECK, PRESS SYS GROUND TEST, AUTO CABIN DESCENT TEST, AUTO CABIN ASCENT TEST, LANDING MODE TEST, CABIN DUMP TEST AND MANUAL MODE TEST IAW MM 21-30-00.  OPS CHECK GOOD AT THIS TIME.
